# SDR UOI2013F00001

- Difficulty date: October 1, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N901GD
- Make and model: Bnorm BN2A26
- Aircraft serial: 855
- Engine: Lyc IO540E1C5
- Engine time: 1,114 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ENG SHUTDOWN.  ENG CYLINDER BROKEN.
